Long Term Effects of Levaquin Tendonitis

by May
(New Jersey)

I WAS GIVEN LEVAQUIN 2 YEARS AGO ALTHOUGH I WAS 77 AT THE TIME. SINCE THEN I HAVE HAD RECURRING BOUTS OF TENDONITIS IN DIFFERENT PARTS OF MY BODY. THE FIRST WAS JUST AFTER TAKING LEVAQUIN AND RESULTED IN A TERIBLE SWELLLING AND PAIN IN AND AROUND MY LEFT ANKLE. IT TOOK MANY WEEKS OF THERAPY TO RESOLVE AND I STILL HAVE OCCASIONAL MILD BOUTS BUT I TAKE CARE OF IT IMMEDIATELY. I NOW HAVE A REALLY BAD CASE OF KNEE TENDONITIS (GOOSE LEG BURSITIS) WHICH HAS LASTED 9 WEEEKS ALREADY. IS THERE ANY INFORMATION ON THE LONG TERM EFFECTS OF LEVAQUIN ON THE TENDONS?

Comments for Long Term Effects of Levaquin Tendonitis

Click here to add your own comments

Long Term Effects of Levaquin on Tendons
by: Kerri Knox, Registered Nurse

Hi May,

Well, there is a lot of information on the Side Effects of Levaquin on the tendons, not much of it good. However, there is not a lot about adults and the long term effects, or just the tendon damage. The FDA recognizes tendon RUPTURE as a very real problem, and they recognize the damaging effects it can have on the tendons and cartilage of children, but they don't really admit to any of the long term effects of Levaquin on the tendons of adults aside from rupture. And even then, they simply talk about the rupture and not about any long term problems.

But it's simply common sense to believe that if Levaquin can cause tendon rupture, that it can also cause lesser damage to tendons as well, not JUST rupture. It's almost ridiculous to believe that a drug can lead to tendon rupture, but not to any other type of damage to tendons that is not as bad as a rupture. It would be like admitting that a knife can cut off your arm, but that it can't cut your finger. Any 'lesser' damage is inherent in something when worse damage can occur.

So, while the FDA and the drug companies don't admit that any lesser damage other than rupture can occur, we know better. And we know that there are a lot of things that you can do to help improve your situation. I would highly suggest that you get my book The Levaquin Tendonitis Solution and start following the protocol on how to best improve your condition and help to prevent relapses.

I look forward to hearing about your progress.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Foot pain
by: Laurie

I been suffering with pain that moves all over my feet. After working and standing for 6 hours i can barely walk at the end of my shift. Went to a rheumotologist who did xrays and blood tests. Only real diagnosis is inflammation from blood test. 2-3 years ago i took numerous rounds of levequin for bronchitus and sinus infections.

After reading articles im convinced it is tendonitus in both feet from the levequin. It runs along the sides of my feet..on the top...heel pain. Any suggestions?...tried orthodics..couldnt use them...different shoes..cant wear them....cant take advil anymore..

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video